Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 129, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jul 18, 2012, 3:14 PM EDT for Mahoning County, Ohio. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2012, 3:14 PM EDT (19:14 UTC)
- Expired
- Jul 18, 2012, 4:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Mahoning County, OH
The radar
The Pittsburgh radar (KPBZ), 72 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 3:21 PM EDT | TSTM WND DMG | Craig Beach, OH | MULTIPLE TREES AND POWER LINES DOWN. |
| Jul 18, 3:23 PM EDT | TSTM WND DMG | 2 Se Craig Beach, OH | MULTIPLE TREES DOWN. LARGE TREE FELL ON TWO CARS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1936 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
011
WUUS51 KCLE 181914
SVRCLE
OHC099-182000-
/O.NEW.KCLE.SV.W.0129.120718T1914Z-120718T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
314 PM EDT WED JUL 18 2012
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAHONING COUNTY IN NORTHEAST OHIO
* UNTIL 400 PM EDT
* AT 310 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES NORTHWEST OF CANFIELD...AND MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
YOUNGSTOWN...
SEBRING...
CANFIELD...
BOARDMAN...
CAMPBELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4091 8109 4099 8109 4099 8100 4113 8100
4114 8099 4113 8052 4090 8052 4090 8061
4089 8063 4090 8082 4093 8084 4093 8089
4090 8090
TIME...MOT...LOC 1915Z 322DEG 15KT 4109 8096
$$
SJAMISON1 follow-up statement
043
WWUS51 KCLE 181945
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
345 PM EDT WED JUL 18 2012
OHC099-182000-
/O.CON.KCLE.SV.W.0129.000000T0000Z-120718T2000Z/
MAHONING OH-
345 PM EDT WED JUL 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR MAHONING COUNTY...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CANFIELD...OR 9 MILES SOUTHWEST OF YOUNGSTOWN...MOVING EAST AT
25 MPH. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
POLAND...STRUTHERS...CAMPBELL...NEW MIDDLETOWN AND LOWELLVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.
&&
LAT...LON 4091 8109 4099 8109 4099 8100 4113 8100
4114 8099 4113 8052 4090 8052 4090 8061
4089 8063 4090 8082 4093 8084 4093 8089
4090 8090
TIME...MOT...LOC 1944Z 291DEG 39KT 4099 8071
$$
SJAMISONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 1:00 PM EDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 18, 1:00 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 100 PM EDT WED JUL 18 2012 .SYNOPSIS... A COLD FRONT OVER LOWER MICHIGAN WILL MOVE SOUTHEAST ACROSS THE AREA LATER TODAY AND THEN BECOME STATIONARY ACROSS CENTRAL OHIO TONIGHT AND THURSDAY. THE FRONT WILL REACH THE OHIO RIVER LATE THURSDAY NIGHT. HIGH PRESSURE OVER CENTRAL CANADA WILL SLOWLY BUILD TOWARD THE REGION THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... CONVECTION STARTING TO DEVELOP. SLIGHTLY FURTHER NORTH THAN EARLIER THOUGHT. LIKELY ALONG AN OUTFLOW BOUNDARY FROM EARLY SHOWERS/THUNDERSTORMS NORTH OF THE LAKE THIS MORNING. A FEW LOCATIONS ACROSS THE SOUTH MAY BRIEFLY TOUCH HEAT ADVISORY CONDITIONS BUT CLOUD COVER IS ON THE INCREASE AND BELIEVE THE THUNDERSTORMS WILL COOL THINGS QUICKLY. PREVIOUS DISCUSSION... CHALLENGING THUNDERSTORM FORECAST FOR THE AFTERNOON. SOME OF THE STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE. STRONG WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. SEVERAL FEATURES TO WATCH THROUGH THE DAY. CURRENT CONVECTION OVER CENTRAL MICHIGAN TO EASTERN LAKE ERIE HAVE DEVELOPED NEAR THE 850MB BOUNDARY. THIS BOUNDARY WILL SLOWLY SAG SOUTHWARD THROUGH THE DAY. THIS SHOULD BRING ADDITIONAL CLOUD COVER SOUTHWARD INTO AT LEAST THE NORTHERN HALF OF THE REGION WHICH SHOULD KEEP THIS REGION FROM REACH HEAT ADVISORY CRITERIA. THE OTHER 2 FEATURES TO WATCH AREA RIPPLE OF LOW PRESSURE ALONG THE FRONT THAT HAS MOVED INTO NW OHIO. YOU CAN ALSO SEE THIS RIPPLE IN THE WATER VAPOR IMAGERY. THIS FEATURE AND THE PROXIMITY OF A WEAK FRONT/OUTFLOW HAVE BEEN ENOUGH TO GENERATE CONVECTION OVER SW MICHIGAN. BELIEVE IT WILL FURTHER ASSIST WITH THE DEVELOPMENT OF THUNDERSTORMS ALONG THE BOUNDARY AS IT MOVES FURTHER EAST. THE SURFACE BOUNDARY AS OF 14Z WAS LOCATED NEAR A KJHW TO SOUTH OF KCLE TO THE VICINITY OF KTOL. BELIEVE MOST OF THE SEVERE CONVECTION WILL DEVELOP NEAR AND SOUTH OF THIS BOUNDARY. HOWEVER AS NOTED ABOVE THE 850 MB BOUNDARY IS STILL NORTH OF THE REGION SO CANT RULE OUT STRONG TO SEVERE NORTH OF THE SURFACE BOUNDARY. WE HAVE PLACED THE BEST CHANCES OF THUNDERSTORMS ACROSS THE SOUTHERN HALF OF THE REGION. WILL CONTINUE TO MONITOR THE EXTREME SOUTHERN PORTION OF THE COUNTY WARNING AREA FOR POSSIBLE HEAT ADVISORY CRITERIA. IT WILL LIKELY GET CLOSE. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... EXPECTING THE THREAT OF THUNDERSTORMS TO DECREASE QUICKLY FROM THE NORTH THIS EVENING. THURSDAY IS A TOUGH FORECAST. THE NAM KEEPS THE FRONT VERY CLOSE TO THE REGION AND IF THAT IS CORRECT THAT WOULD MEAN A LOT OF SHOWERS AND THUNDERSTORMS ACROSS THE WHOLE FORECAST AREA. GOING MORE WITH THE GFS AND ECMWF AND WILL KEEP THE HIGHS POPS ACROSS THE SOUTHERN PORTION OF THE FORECAST AREA. AS THE FRONT SAGS SOUTH THURSDAY NIGHT THE THREAT OF THUNDERSTORMS WILL DECREASE FROM NORTH TO SOUTH. FRIDAY INTO SATURDAY NIGHT WILL BE DRY AS HIGH PRESSURE BUILDS IN FROM CANADA. USED A BLEND OF GUIDANCE FOR THE TEMPERATURE FORECAST. && .LONG TERM /SUNDAY THROUGH TUESDAY/... HIGH PRESSURE OVER THE OHIO VALLEY WILL KEEP SUNDAY QUIET. A FRONTAL BOUNDARY WILL BE LURKING ACROSS THE CENTRAL LAKES...BUT TIMING THIS INTO OUR AREA IS STILL DIFFICULT. WILL STICK WITH THE PREVIOUS FORECAST AND HAVE CHANCE POPS FOR MONDAY. TEMPERATURES WILL BE WARMING INTO THE UPPER 80S/NEAR 90 FOR SUN-MON. IF FRONT COMES THROUGH OR IS NEARBY STILL WITH CLOUD COVER...EXPECTING SLIGHTLY COOLER TUE. HIGH PRESSURE WILL BE NORTH OF THE AREA. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... SLOW MOVING COLD FRONT LOOKS TO BE NEAR A FDY TO YNG LINE. AFTERNOON CONVECTION SHOULD FIRE UP ALONG AND NEAR THE BOUNDARY SO WILL FOCUS TSRA THREAT FOR SOUTHERN 4 TAF SITES. STILL NOT SURE WHETHER ACTIVITY IN LOWER MI WILL MAKE IT SE ACROSS LERI TO POSSIBLY AFFECT CLE BUT LEANING TOWARD THIS NOT HAPPENING. MOST CONVECTION SHOULD SHIFT SOUTH OF TAF SITES TOWARD SUNSET. LIGHT WINDS AND LEFTOVER LOW LEVEL MOISTURE SHOULD LEAD TO FOG FORMATION. LEFTOVER HIGHER CLOUDS SHOULD HELP TO KEEP FOG FROM GETTING DENSE IN MOST PLACES SO LEANING TOWARD JUST MVFR OR HIGH END IFR FOG. FOG SHOULD DISSIPATE BY LATE THU MORNING. MODELS CONTINUE TO BRING ANOTHER WAVE OF CONVECTION ESE INTO THE AREA THU BUT BEST THREAT STILL APPEARS TO BE OVER W HALF OF THE AREA WHERE AIRMASS REMAINS MORE SUPPORTIVE. .OUTLOOK...A CHANCE OF NON-VFR THURSDAY AFTERNOON...MAINLY SW PART OF AREA. LOCAL NON VFR POSSIBLE AGAIN BY LATE MONDAY. && .MARINE... COLD FRONT SINKING SOUTH ACROSS THE LAKE THIS MORNING. SOME SHOWERS/TS ASSOCIATED WITH IT...BUT MOST OF THE ACTIVITY WILL BE INLAND. WINDS WILL BE LIGHT FROM THE NORTH AFTER THE FRONT. HIGH PRESSURE BUILDS ACROSS ONTARIO FOR THU-FRI...SHIFTING EAST SAT/SUN. THIS WILL PRODUCE A PERIOD OF NORTHEAST FLOW. THIS PERSISTENT FLOW DOWN THE LENGTH OF THE LAKE WILL LIKELY MAKE THE ISLANDS A LITTLE CHOPPY. WILL GO WITH AN AVERAGE OF 4 FOOTERS...A SMALL CRAFT ADV MAY BE NEEDED THU/FRI. COULD DEFINITELY SEE 15 KNOTS...POSSIBLY UPWARDS OF 20 KNOTS. BY SATURDAY WINDS RELAX AND BY SUNDAY SHIFT TO COME OUT OF THE SOUTH. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KIELTYKA NEAR TERM...MULLEN SHORT TERM...KIELTYKA LONG TERM...OUDEMAN AVIATION...ADAMS MARINE...OUDEMAN
Hazardous weather outlook, Jul 18, 1:17 PM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 117 PM EDT WED JUL 18 2012 LEZ061-142>149-162>169-OHZ003-006>014-089-PAZ001>003-191730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 117 PM EDT WED JUL 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA TODAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A WEAKENING COLD FRONT COMBINED WITH SOME UPPER LEVEL JET ENERGY WILL BE ENOUGH TO TRIGGER THUNDERSTORMS TO DEVELOP ACROSS THE REGION TODAY. THE BEST CHANCES OF SEVERE THUNDERSTORMS WILL GENERALLY BE NEAR AND SOUTH OF A LINE FROM TOLEDO TO MEDINA TO EDINBORO. HOWEVER AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL ALSO BE POSSIBLE NORTH OF THIS REGION ONTO LAKE ERIE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ018>023-028>033-038-191730- SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-CRAWFORD-RICHLAND- ASHLAND-WAYNE-STARK-MAHONING-HOLMES- 117 PM EDT WED JUL 18 2012 ...SEVERE THUNDERSTORM WATCH 492 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN OHIO AND NORTHWEST PENNSYLVANIA TODAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A WEAKENING COLD FRONT COMBINED WITH SOME UPPER LEVEL JET ENERGY WILL BE ENOUGH TO TRIGGER THUNDERSTORMS TO DEVELOP ACROSS THE REGION TODAY. THE BEST CHANCES OF SEVERE THUNDERSTORMS WILL GENERALLY BE NEAR AND SOUTH OF A LINE FROM TOLEDO TO MEDINA TO EDINBORO. HOWEVER AN ISOLATED STRONG TO SEVERE THUNDERSTORM WILL ALSO BE POSSIBLE NORTH OF THIS REGION ONTO LAKE ERIE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ017-027-036-037-047-191730- HANCOCK-WYANDOT-MARION-MORROW-KNOX- 117 PM EDT WED JUL 18 2012 ...SEVERE THUNDERSTORM WATCH 492 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS NORTHWEST AND NORTH CENTRAL OHIO TODAY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. A WEAKENING COLD FRONT COMBINED WITH SOME UPPER LEVEL JET ENERGY WILL BE ENOUGH TO TRIGGER THUNDERSTORMS TO DEVELOP ACROSS THE REGION TODAY. THE BEST CHANCES OF SEVERE THUNDERSTORMS WILL GENERALLY BE NEAR AND SOUTH OF A LINE FROM TOLEDO TO MEDINA TO EDINBORO. THE HEAT INDEX WILL GET INTO THE UPPER 90S THIS AFTERNOON...THESE VALUES ARE JUST BELOW THE HEAT ADVISORY CRITERIA. HOWEVER...PEOPLE NEED TO BE CAREFUL IF THEY WILL BE OUTSIDE FOR EXTENDED PERIODS OF TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 18, 2:29 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 229 PM EDT WED JUL 18 2012 OHZ017-181900- HANCOCK- 229 PM EDT WED JUL 18 2012 ...SPECIAL WEATHER STATEMENT FOR HANCOCK COUNTY UNTIL 300 PM EDT... AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES WEST OF RAWSON...OR 19 MILES SOUTHWEST OF FINDLAY...MOVING SOUTHEAST AT 30 MPH. STRONG WINDS WITH GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT CORY...JENERA AND WILLIAMSTON. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED.
Special weather statement, Jul 18, 2:42 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 242 PM EDT WED JUL 18 2012 OHZ027-036-181930- MARION-WYANDOT- 242 PM EDT WED JUL 18 2012 ...SPECIAL WEATHER STATEMENT FOR MARION AND WYANDOT COUNTIES UNTIL 330 PM EDT... AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS OVER HARDIN COUNTY. THESE STORMS ARE MOVING EAST AND WILL MOVE INTO SOUTHERN WYANDOT COUNTY AND MARION COUNTY. WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. LA RUE...MARSEILLES...UPPER SANDUSKY...AND MARION ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 1:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Wayne | 42 min |
| Jul 18, 2:49 PM EDT | Severe Thunderstorm Warning | CLE | Marion, Wyandot | 56 min |
| Jul 18, 3:10 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 36 min |
| Jul 18, 3:29 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 34 min |
| Jul 18, 6:33 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 21 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.